# SDR SWAA2024092329183

- Difficulty date: August 22, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) FWD CARGO COMPARTMENT; FRAME PLATE HAS FASTENER HOLE ELONGATED STA 440; STR 22L 2024-504401<[01] REPLACED FWD CARGO COMPARTMENT; FRAME PLATE STA 440; STR 22L IAW B737-700 SRM 51-10-02 ITEM 9 ;SRM 51-40-02 AND DWG 143A7550 SHET 30 REV.A;[02] CORRECTED STEP 1 REPLACED FWD CARGO COMPARTMENT; FRAME PLATE STA 440; STR 22L IAW B737-700 SRM 51-10-02 ITEM 9 ;SRM 51-40-02 AND DWG 143A7550 SHET 30 REV.A SEE INDIVIDUAL SING-OFF BELLOW;[03] REPLACED FWD CARGO COMPARTMENT; FRAME PLATE STA 440; STR 22L IAW B737-700 SRM 51-10-02 ITEM 9 ;SRM 51-40-02 AND DWG 143A7550 SHET 30 REV.A SEE INDIVIDUAL SING-OFF BELLOW RII
